# SDR UALA2012121407213

- Difficulty date: December 11, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 50,307 hours, 6,116 cycles
- Engine: Pwa PW4090
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Processor
- Part number: S243W0011601
- Part serial: 42
- Condition: Malfunctioned
- Location: Lt Fms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FMS UPDATE, LEFT FMS FAILED TO LOAD.  ALL DATA ON LEFT SIDE IS LOST UNABLE TO RECOVER.  REPLACED CORE PROCESSOR MODULE-ACMF M002 IN LEFT AIMS CABINET PER MM AND ACCOMPLISHED CPM-ACMF SOFTWARE INSTALLATION PER MM.  LEFT AIMS CHECKS OK, ACCOMPLISHED FMS UPDATE PER MM 34-61-00.
